On spectral type of nonanticipative transformation of Wiener process
Matematički vesnik, Tome 26 (1974) no. 1, p. 121
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
60G99
@article{MV_1974_26_1_a15,
author = {Z. Ivkovi\'c},
title = {On spectral type of nonanticipative transformation of {Wiener} process},
journal = {Matemati\v{c}ki vesnik},
pages = {121 },
year = {1974},
volume = {26},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1974_26_1_a15/}
}
Z. Ivković. On spectral type of nonanticipative transformation of Wiener process. Matematički vesnik, Tome 26 (1974) no. 1, p. 121 . http://geodesic.mathdoc.fr/item/MV_1974_26_1_a15/